hi , if there is anybody who noes alot about tramadol withdrawel symptoms who mite be able to help me out , i first started taking tramadol about a year and a half ago 50mgs 3-4 times a day , 6months before that i was taking co-codamol 30mgs 6-7 times a day but stopped those for the tramadol , i cutt down to about 2 pills a day before being taken off them 5weeks ago and have now been taking amitriptyline from 20mg to 50mg a day changing doses because i suffer from Pudendal Neuralgia - thats why i was taking these tablets , since stopping tramadol ive been having muscle aches and pains in my back and rib cage , abdomen , chills , headaches , diarrhea and loss of appetite , i havent experienced insomnia as my amitriptyline sends me to sleep and i am not vomiting either , i have had urine and stool tests which are normal and my doctor looks at me funny when i say about tramadol symptoms , my question is has anyone else experienced symptoms like these and how long have you had them for ? thanks ben .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.